MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® COMP PLATE, 2-HOLE STR, 30MM; PLATE, FIXATION, BONE

ARTHREX, INC. DYNANITE® COMP PLATE, 2-HOLE STR, 30MM; PLATE, FIXATION, BONE
Model Number DYNANITE® COMP PLATE, 2-HOLE STR, 30MM
Health Effect - Clinical Code Pain (1994)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On friday (b)(6) 2022, it was reported by an arthrex sales representative lina severs via email, (received direct from the patient) that part number ar-8771-0427x (batch# 12878793) - dynanite compression plate, 4 hole square, 27mm was removed in a revision surgery due to alleged pain.This was discovered during the period between the initial surgery.We are awaiting further information from the surgeon on this case which has been requested in writing.

Brand Name
DYNANITE® COMP PLATE, 2-HOLE STR, 30MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15758817
Report Number1220246-2022-05731
Device Sequence Number8221476
Product Code HRS
UDI-Device Identifier00888867307971
UDI-Public00888867307971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNANITE® COMP PLATE, 2-HOLE STR, 30MM
Device Catalogue NumberAR-8771-0230S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown